Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Urticaria And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Cold Urticaria and HIV

Sir/Ma'am,First of all. I'd like to thank whoever is taking the time to answer my question. 3 months ago I had intercourse with a female who transmitted chlamydia to me. I got tested for HIV as well (after 1 month of exposure). The result...
Erik Glenn, M.A.

Response from Erik Glenn, M.A.

Chicago Black Gay Mens Caucus
Thanks for your question,Cold Urticaria is not really under our area of expertise. But it sounds like your real question is whether your cold hives are an indication of a virus present in your body (specifically HIV).Two things: 1) HIV is not the... Read more »

URTICARIA

Hi Doctor,I have been on HIV treatment now for 2 years now. When i started i used to take TRimune... Read more »

Treatment of Urticaria

Dear Dr. Keith Henry, I have been taking ATRIpla for two years now and since i then i have been... Read more »
Articles
Body Positive

The HIVe

The HIVe was created almost two years ago to provide safe environments in which HIV gay men could socialize in NYC without disclosure of HIV status being a major issue. Several guys got together over the course of many weeks to brainstorm, and then... Read more »
infoSIDA

Etravirina (Intelence)

Marca comercial: Intelence Otro(s) nombre(s): ETR Clase de medicamento: Inhibidor de la transcriptasa inversa no análogo de los nucleósidos Uso aprobado: Infección por el VIH ADVERTENCIA: La etravirina puede causar efectos secundarios... Read more »
TheBody.com

Transcript of The Body's Live Chat on HIV Treatment Side Effects With Dr. Joel Gallant

Following is the transcript of The Body's live chat on HIV treatment side effects, which took place on Oct. 17, 2007, at 4 p.m. Eastern Time. The chat was sponsored by Gilead Sciences, Inc., moderated by The Body's editorial staff and hosted by Dr.... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction The prevalence of skin disorders in AIDS patients treated in the palliative care setting is exceptionally high. Unfortunately, accurate diagnosis and proper treatment of skin diseases in both HIV and AIDS can be an especially... Read more »
Connect With Others

Urcitaria

Posted by Malk, 2 Replies
Goodday

the last 4 months I am very worried about a sexual encounter with a girl in which the condom broke. About 2 monthns after that I started getting hives (Urcitaria). And it is said that skin rashes are a symptom of ARS. 1. Is Urcitaira a... Read more »

worried

Posted by Anonymous, 1 Reply
Is itchiness and hives a symptom of HIV infection? I realize that there are other things that can cause ithchiness and hives but is HIV one of them? Thank You. Read more »

anteultimo post ... creo

Posted by scabio, 2 Replies
infeccion con alergia por tener defensas bajas dijo un medico, despues urticaria mediana dijo otro, despues sarna el dermatologo, despues urticaria con riesgo deser"urticaria gigante", otro dr me mando a hacer pruebas de alergia, pero , si sale... Read more »

Symptoms ongoing

Posted by Anonymous, 2 Replies
I wrote on July 14 about my symptoms over the last nine months, which have included seborrhea, psoriasis, pruritis (hives), a giardia infection, dry cough. I'm writing again now because I have finally developed a fever. A week ago I developed a... Read more »